# SDR ERAA201404190020

- Difficulty date: April 19, 2014
- Submitted: April 19, 2014
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 39,351 hours, 41,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85530014
- Condition: Dented
- Location: Fuselage
- Part time: 39,351 hours, 41,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO AFT FUSELAGE LOWER SKIN PANEL 85530014 LOCATED AFT OF ACCESS DOOR AT MID SPAR BETWEEN STRINGER 29P - 29S.  REPAIRED WITH PATCH IAW 8-55-2680.
